coldgypsy

161d

has anyone ever been given a blood pressure medication for your Ranaud's Syndrome?

Verapamil

Raynaud's Syndrome

Nifedipine

View all
  • Julz4me

    161d

    Yes nifedipine … I was on it for about a year .. it didn’t help very much.. Made me very tired my legs would swell ever so often so pretty nasty side effects… went to see a rheumatologist and he decided to change my medicine and put me on Viagra .. i’m 80% better hope the best for you!

  • Srechin

    115d

    Yeah, I take blood pressure drugs when it gets colder, but it makes me super lethargic and gives me awful headaches. But hey, at least my fingers won't fall off

  • DaynaBHB

    104d

    Yes it didnt help me much !

  • Rowanm77

    92d

    I am on Verapamil, a calcium channel blocker. It doesn't prevent the vasospasm of a Raynaud's attack but helps my fingers and toes recover much faster when they are warmed up

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.